MathSciNet Relay Station
MathSciNet bibliographic data
MR631034 60G60 (60F05)
Leonenko, N. N.; Yadrenko, M. Ĭ. Limit theorems for random fields in Hilbert space. (Russian) Teor. Veroyatnost. i Mat. Statist. 25 (1981), 63–76, 167.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement